A member asked:

My friend took 30 ibprohen and now having extremely bad stomach pain?

15 doctors weighed in across 5 answers
Dr. Liesa Harte answered

Specializes in Family Medicine

ER. Now. : Was this a suicide attempt or just stupidity. I have had a patient nearly die in ICU after an ibuprofen overdose. This needs to be treated NOW!

Answered 4/5/2016

3.9k views

Thank
Dr. Joyce Pastore answered

Specializes in Internal Medicine

Ibuprofen overdose: If you are saying that your friend took 30 tablets of ibuprofen that is a Medical Emergency. Take him/her to the nearest Emergency Room. Severe gastrointestinal bleeding with potential life threatening complications can occur.

Answered 4/5/2016

3.9k views

Thank
Dr. Oscar Novick answered

Specializes in Pediatrics

Emergency: Get him to the ER ASAP so he can get immediate attention, both because of his drug overdose and his suicide attempt

Answered 4/5/2016

3.9k views

Thank
Dr. Heidi Fowler answered

Specializes in Psychiatry

Emergency: Either call 911 for transport or get to your friend to the nearest emergency room. Your friend needs immediate medical treatment as well as psychiatric intervention.

Answered 7/22/2014

3.9k views

Thank
Dr. Diane Minich answered

Specializes in Family Medicine

Call 911: Your friend needs immediate medical and psychiatric attention so call now.

Answered 7/22/2014

3.9k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question